Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 80, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 10, 2006, 7:00 PM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2006, 7:00 PM CDT (00:00 UTC)
- Expired
- May 10, 2006, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:05 PM CDT | TSTM WND DMG | 2 S Wesson, MS | TREES DOWN IN NORTHERN LINCOLN COUNTY IN AREA NEAR WESSON. |
| May 10, 7:43 PM CDT | FUNNEL CLOUD | Silver Creek, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- -138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 110001
TORJAN
MSC077-085-110100-
/O.NEW.KJAN.TO.W.0080.060511T0000Z-060511T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI
NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
* UNTIL 800 PM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
STANTON...OR ABOUT 6 MILES NORTHEAST OF BROOKHAVEN...MOVING EAST AT
30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
STANTON BY 710 PM CDT...
OMA BY 720 PM CDT...
SILVER CREEK AND NEW HEBRON BY 735 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
ALSO...ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OR
VERY LARGE HAIL WILL MOVE ALONG THE COPIAH...LINCOLN COUNTY LINE
OVER THE NEXT 30 MINUTES AND WAS CURRENTLY 10 MILES NORTHWEST OF
BROOKHAVEN.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3162 9038 3164 9039 3164 9049 3165 9055
3169 9056 3168 9038 3171 9021 3175 9012
3175 8999 3158 8999
$$
CRAVEN2 follow-up statements
000
WWUS54 KJAN 110018
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT WED MAY 10 2006
MSC085-110027-
/O.CAN.KJAN.TO.W.0080.000000T0000Z-060511T0100Z/
LINCOLN MS-
717 PM CDT WED MAY 10 2006
...THE TORNADO WARNING FOR LINCOLN COUNTY IS CANCELLED...
THE STORM HAS MOVED INTO LAWRENCE COUNTY.
LAT...LON 3161 9025 3170 9024 3175 9012 3175 8999
3158 8999
$$
MSC077-110100-
/O.CON.KJAN.TO.W.0080.000000T0000Z-060511T0100Z/
LAWRENCE MS-
717 PM CDT WED MAY 10 2006
...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR NORTHERN LAWRENCE
COUNTY...
AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF OMA...
OR ABOUT 16 MILES EAST OF BROOKHAVEN...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
SILVER CREEK BY 730 PM CDT...
7 MILES SOUTH OF NEW HEBRON BY 735 PM CDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3161 9025 3170 9024 3175 9012 3175 8999
3158 8999
$$
CRAVEN000
WWUS54 KJAN 110039
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT WED MAY 10 2006
MSC077-110100-
/O.CON.KJAN.TO.W.0080.000000T0000Z-060511T0100Z/
LAWRENCE MS-
738 PM CDT WED MAY 10 2006
...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR NORTHERN LAWRENCE
COUNTY...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM LOCATED NEAR SILVER CREEK...MOVING
EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SILVER CREEK AND 8 MILES SOUTH OF NEW HEBRON BY 745 PM CDT...
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING
STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3151 9022 3170 9019 3175 9010 3175 8999
3150 8999
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 10, 3:25 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT WED MAY 10 2006
.DISCUSSION...ACTIVE DAY TODAY AND ITS NOT OVER ALL THE ACTIVITY
HAS BEEN ALONG AND NORTH OF MORNING OUTFLOW BOUNDARIES AND HAS BEEN
PRODUCING HAIL AND SOME DAMAGING WINDS. WE ARE NOW SEEING SIGNS OF
SUPERCELLS DEVELOPING S OF THE BOUNDARY ACROSS NE LA. THESE STORMS
WILL HAVE A GREAT DEAL GOING FOR THEM AS LONG AS THEY STAY CLOSE OR
JUST S OF THE BOUNDARY. VERY LARGE HAIL IS EXPECTED WITH THESE
STORMS...DAMAGING WINDS AND SOME TORNADOES. THE LOW LEVEL SHEAR IS
SOMEWHAT VEERED OUT WEST...BUT SHEAR IS MORE FAVORABLE NEAR THE
BOUNDARY. THESE ARE THE STORMS TO WATCH OUT FOR DUE TO THE VERY
HIGH AMOUNTS OF INSTABILITY (3500) MLCAPE. THIS TYPE OF INSTABILITY
CAN MORE THAN MAKE UP FOR SOMEWHAT LOW SHEAR FOR TORNADOES AND
POSSIBLY EVENT STRONG TORNADOES. THE STRONG ASCENT IS NOW MOVING
ACROSS THE ARKLATEX AND THINGS WILL BE QUITE ACTIVE FROM NOW THROUGH
01-02Z. DUE TO WHAT IS EXPECTED FROM NOW INTO THE EVENING...WILL HIT
POPS HARD I-20 AND SOUTH AND THEN SE.
AS FOR THE FLOOD WATCH...I EXPANDED IT EARLIER TO ACCOUNT FOR THE
FURTHER SOUTH BOUNDARY AND TRAINING OF CELLS. THE I-20 CORRIDOR
LOOKS LIKE IT WILL WORK OUT GOOD...BUT THE NORTH AND NORTHWEST WILL
LIKELY NOT SEE THE FLOODING TYPE OF RAINS. DUE TO THIS...I WILL
ADJUST THE THE FFA SHORTLY TO REMOVE THE NW AND N-CENTRAL COUNTIES.
THINGS WILL STEADILY DIMINISH AND PUSH EAST BY LATE EVENING AND
OVERNIGHT. MUCH COOLER AIR WILL MOVE IN BEHIND THE FRONT AND 50S ARE
EXPECTED THU MORNING.
LOTS OF SUN AND A REALLY NICE DAY IS EXPECTED FOR THU WITH 75 TO 80
DEGREES AREAWIDE. THE PLEASANT DRY CONDITIONS WILL LINGER INTO
FRI/FRI NIGHT AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION.
FOLLOWED GUIDANCE CLOSELY FOR TEMPS. /CME/
LONGER TERM(SATURDAY THROUGH WEDNESDAY)...A CLOSED LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS HAS BEEN CONSISTENT DURING THE
PAST FEW DAYS OF MODEL RUNS. THIS CLOSED UPPER FEATURE WILL BE ABOUT
4 TO 5 STANDARD DEVIATIONS BELOW NORMAL FOR THIS TIME OF YEAR...WHICH
MAY BE TOO EXTREME AS FAR AS MODELS ARE CONCERN. PER NCEP THE UPPER
TROUGH SHOULD BE MORE LIKE 2 TO 3 STANDARD DEVIATIONS. THIS CLOSED
LOW WILL BE THE CONTROLLING FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT
DOMINATES THE FIRST HALF OF NEXT WEEK.
A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY. IT WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRY AIR THEN RETURNS
SATURDAY NIGHT AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE
ADDITIONAL LIMITED MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING
WITH A CHANCE OF SOME HAIL PRODUCING STORMS AS THE UPPER TROUGH AXIS
SWINGS THROUGH THE REGION. AS THE CLOSED LOW MOVES TOWARD THE
EASTERN SEABOARD NEXT WEEK HIGH PRESSURE WILL BUILD IN FROM THE
PLAINS. EARLY NEXT WEEK A SECOND UPPER LOW WILL COME OUT OF SOUTHERN
CANADA AND WILL ROTATE AROUND THE FIRST UPPER LOW OVER THE NORTHEAST
US. THE SECOND UPPER LOW WILL SEND A FRONT THROUGH THE REGION ON
WEDNESDAY. THE SECOND UPPER LOW WILL COMBINE WITH THE FIRST ONE OVER
THE GREAT LAKES. THIS WILL BRING A SLIGHT CHANCE OF SHOWERS FOR
WEDNESDAY.
WITH THIS TYPE OF PATTERN THE NIGHTS WILL BE COOL WITH LOWS IN THE
50S...EXCEPT FOR MIDDLE 40S TO LOWER 50S ON MONDAY. DAILY HIGHS WILL
BE 75 TO 85 ON SATURDAY...65 TO 75 ON SUNDAY...70S ON MONDAY...75 TO
80 ON TUESDAY... AND 80 TO 85 ON WEDNESDAY. WENT CLOSE TO 00Z MEX.
A MORE STOUT BLOCK PATTERN CONTINUES ON THE MODELS WITH UPPER FLOW
FOR THE LOWER MS VALLEY MORE WNW. SHORTWAVES IN THIS REGIME YIELD
UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH
WEDNESDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS
TIME OF YEAR./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 78 50 78 / 92 0 0 0
MERIDIAN 56 76 47 78 / 100 0 0 0
VICKSBURG 54 80 53 81 / 52 0 0 0
HATTIESBURG 59 80 46 79 / 100 0 0 0
NATCHEZ 54 77 48 79 / 72 0 0 0
GREENVILLE 50 76 49 79 / 29 0 0 0
GREENWOOD 52 75 52 77 / 37 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MSZ031-MSZ032-
MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-
MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-
MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058.
LA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ025.
AR...NONE.
&&
SHORT TERM: CME
LONG TERM: 17Hazardous weather outlook, May 10, 11:18 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1118 AM CDT WED MAY 10 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111618- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1118 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE REST OF THIS AFTERNOON...MAINLY NORTH OF A WINNSBORO TO CRYSTAL SPRINGS TO LAUREL LINE. AREAS ACROSS THE SOUTH WILL SEE ISOLATED SEVERE STORMS. A COMPLEX OF STRONG AND SEVERE THUNDERSTORMS MOVED ACROSS THE NORTHERN PORTION OF THE REGION EARLY THIS MORNING AND HAS PLACED A SURFACE BOUNDARY ACROSS PORTIONS OF CENTRAL MISSISSIPPI. THIS BOUNDARY WILL BE THE FOCUS FOR MORE STORMS FOR THE REST OF TODAY. VERY UNSTABLE CONDITIONS ARE DEVELOPING OVER THE REGION AND STORMS WILL RAPIDLY BECOME SEVERE AS THE UPPER DISTURBANCE NEARS AND THE COLD FRONT APPROACHES. AT THIS TIME...MAINLY DUE TO THE MORNING OUTFLOW AND STORMS...AREAS ALONG THE HIGHWAY 82 CORRIDOR WILL SEE THE RISK FOR LARGE HAIL AND WINDS GUSTS BETWEEN 40 AND 60 MPH. ALONG AND SOUTH OF THE SURFACE BOUNDARY...THE RISK FOR SIGNIFICANT SEVERE STORMS WILL BE POSSIBLE. THESE STORMS WILL LIKELY DEVELOP BETWEEN 1 AND 3 PM JUST WEST OF THE RIVER AND MOVE EAST ALONG THE SURFACE BOUNDARY THROUGH THE AFTERNOON. THESE STORMS WILL MAINLY ORGANIZE INTO AN INTENSE SQUALL LINE...WITH A FEW ISOLATED SUPERCELLS IN ADVANCE OF THE LINE. ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE WINDS TO 70 OR 80 MPH. ANY SUPERCELL NEAR THE SURFACE BOUNDARY WILL BE CAPABLE OF PRODUCING TORNADOES...SOME OF WHICH COULD BE STRONG. EVERYONE IS URGED TO CLOSELY MONITOR THE WEATHER THIS AFTERNOON AS THE RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE. ...FLOODING... OVERNIGHT AND MORNING RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT AS AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 10, 6:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL UTICA 32.10N 90.62W
05/10/2006 M1.00 INCH HINDS MS AMATEUR RADIO
FROM UTICA PD RELAYED BY HAMS.
&&
ESALocal storm report, May 10, 6:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SE UTICA 32.07N 90.59W
05/10/2006 M1.00 INCH HINDS MS EMERGENCY MNGR
&&
ESALocal storm report, May 10, 6:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG HICKORY 32.32N 89.02W
05/10/2006 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS INTERSTATE 20 NEAR MILE MARKER 115.
&&
ESALocal storm report, May 10, 6:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TORNADO 8 NW BROOKHAVEN 31.67N 90.54W
05/10/2006 LINCOLN MS EMERGENCY MNGR
TORNADO REPORTED ON GROUND NEAR MACEDONNIA ROAD.
&&
ESALocal storm report, May 10, 6:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG TERRY 32.10N 90.30W
05/10/2006 HINDS MS AMATEUR RADIO
TREES DOWN BLOCKING GREER GABLE ROAD
&&
ESALocal storm report, May 10, 7:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FUNNEL CLOUD 1 N BROOKHAVEN 31.60N 90.45W
05/10/2006 LINCOLN MS EMERGENCY MNGR
&&
ESAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:27 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 32 min |
| May 10, 7:45 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 45 min |
| May 10, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 40 min |
| May 10, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 46 min |
| May 10, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 41 min |
| May 10, 8:32 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| May 10, 9:05 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 40 min |
| May 10, 9:13 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 35 min |
| May 10, 9:59 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| May 11, 3:23 AM CDT | Lake Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 30 more | 12 hr |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.